# SDR TWAA0003027

- Difficulty date: February 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE RT WING INBD FLAP LE OTBD OF AFT FLAP ACTUATOR ROD, BULLNOSE WAS WORN.  REMOVED MULTIPLE LAYERS OF PAINT TO MATERIAL SURFACE.  FOUND NO DAMAGE.  APPLIED PROTECTIVE COATING PER SRM 51-24-13 AND PAINTED REPAIR.
